2019
Том 71
№ 11

All Issues

Generalized convex sets and the problem of shadow

Stefanchuk M. V., Vyhovs'ka I. Yu., Zelinskii Yu. B.

Full text (.pdf)


Abstract

The problem of shadow is solved. It is equivalent to the problem of finding conditions for a point to belong to a generalized convex hull of a family of compact sets.

Citation Example: Stefanchuk M. V., Vyhovs'ka I. Yu., Zelinskii Yu. B. Generalized convex sets and the problem of shadow // Ukr. Mat. Zh. - 2015. - 67, № 12. - pp. 1658-1666.

Full text